# SDR AALA20100108ORD01

- Difficulty date: January 8, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 61,001 hours, 21,917 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT AND AFT END OF CABIN.  EMERGENCY DECLARED RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD AND AFT OVENS.  SYSTEM GROUND CHECK NORMAL OPERATION.
